# SDR R61A201204170234

- Difficulty date: April 17, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N170HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000191
- Aircraft time: 10,511 hours, 6,446 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Doubler
- Part number: 17086101001
- Condition: Corroded
- Location: Fuselage
- Part time: 10,511 hours, 6,446 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, LEVEL 2 CORROSION WAS FOUND ON THE RT FLOORBEAM DOUBLER BETWEEN FRAMES 85 & 86.  MAINTENANCE REMOVED AND REPLACED THE RT FLOORBEAM DOUBLER AT FRAMES 85 TO 86 IAW EMB 190 SRM 51-40-02, 51-41-00 AND 51-43-01.  AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
